EconPapers    
Economics at your fingertips  
 

Uniqueness of Weak Solutions to an Electrohydrodynamics Model

Yong Zhou and Jishan Fan

Abstract and Applied Analysis, 2012, vol. 2012, 1-14

Abstract:

This paper studies uniqueness of weak solutions to an electrohydrodynamics model in . When , we prove a uniqueness without any condition on the velocity. For , we prove a weak-strong uniqueness result with a condition on the vorticity in the homogeneous Besov space.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/864186.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/864186.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:864186

DOI: 10.1155/2012/864186

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:864186